Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it safe continuing use of Betnovate C after disappearance of pimple?

Hi docter, i have a pimple prone skin and from the past 4 years the problem has magnified. My age is 17. I tried a nos of creams but nothing worked. someone recommended Betnovate C recently...i used in on face only 2 month and all the pimples vanished. but recently i came to know about the side effects of this cream....Shall I continue the cream or some other cream should be applied????
Mon, 7 Apr 2014
Report Abuse
Dermatologist 's  Response
Hi,

I can understand your concern and after reading the query it appears that you may suffer from steroid abuse.

Betnovate C cream contains steroid and shouldn't be used without a dermatologist's prescription. On its prolonged use it can cause thinning skin with red irritated skin or even hair growth. It is not at all a therapy for acne.

I suggest you to use proper sun protection. You can use Azelaic acid or Kojic acid creams under dermatological guidance only. These can be used for a long period without any side effects. This may take few weeks of the time to resolve your problem so have patience.

Take care
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is it safe continuing use of Betnovate C after disappearance of pimple?

Hi, I can understand your concern and after reading the query it appears that you may suffer from steroid abuse. Betnovate C cream contains steroid and shouldn t be used without a dermatologist s prescription. On its prolonged use it can cause thinning skin with red irritated skin or even hair growth. It is not at all a therapy for acne. I suggest you to use proper sun protection. You can use Azelaic acid or Kojic acid creams under dermatological guidance only. These can be used for a long period without any side effects. This may take few weeks of the time to resolve your problem so have patience. Take care